# SDR CALA2023122003696

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 104,721 hours, 13,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LLAR EMERGENCY LIGHT BATTERY PACK FOUND INOP DURING TEST THE BACKUP LIGHTS.  REPLACED AND INSTALLATION TEST OF LLAR EMERGENCY LIGHT BATTERY PERFORMED,RESULT NORMAL,LLAR BACK UP LIGHT TEST CARRIED OUT RESULT NORMAL AS PER AMM 33-29-01-600-801,33-51-06-960-802 REV99
